The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2011 | 2007 | 2006
Number of items: 3.

2011

Sixsmith, D. J. (2011). Entire functions for which the escaping set is a spider's web. Mathematical Proceedings of the Cambridge Philosophical Society, 151(3) pp. 551–571. file

2007

Lávička, Roman; O'Farrell, Anthony G. and Short, Ian (2007). Reversible maps in the group of quaternionic Möbius transformations. Mathematical Proceedings of the Cambridge Philosophical Society, 143(1) pp. 57–69. file

2006

Rippon, P. J. and Stallard, G. M. (2006). Singularities of meromorphic functions with Baker domains. Mathematical Proceedings of the Cambridge Philosophical Society, 141(2) pp. 371–382. file

This list was generated on Mon Sep 1 21:43:46 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk